# SDR DALA2020012000397

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 66,041 hours, 26,934 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pickle Fork
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING J/C 5300-01157-01B INSPECTION OF RT PICKLE FORK FOUND CRACK EXTENDING THRU FASTENER. NO VISIBLE CRACK ON FAIL SAFE STRAP. LEFT AND RIGHT PICKLE FORK REPLACEMENT COMPLIED WITH REF ERA'S 584218-14AD REV ORIGINAL, 584219-14AD REV A, 584220-14AD REV ORIGINAL, 584221-14AD REV ORIGINAL.
